ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Holomorphic Mappings between Domains in C-2

Shafikov, Rasul and Verma, Kaushal (2012) Holomorphic Mappings between Domains in C-2. In: Canadian Journal of Mathematics, 64 (2). pp. 429-454.

Full text not available from this repository. (Request a copy)
Official URL: http://cms.math.ca/10.4153/CJM-2011-056-3


An extension theorem for holomorphic mappings between two domains in C-2 is proved under purely local hypotheses.

Item Type: Journal Article
Publication: Canadian Journal of Mathematics
Publisher: Canadian Mathematical Society
Additional Information: Copyright of this article is belongs to Canadian Mathematical Society.
Keywords: reflection principle;Segre varieties
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jul 2012 09:13
Last Modified: 21 Jul 2012 09:16
URI: http://eprints.iisc.ac.in/id/eprint/44605

Actions (login required)

View Item View Item